Record Type
Journal Articles

Contributor Information

Author(s)
Centrella J, Baker J, Boggs W, Kelly B, McWilliams S, van Meter J

Title Information

Full Title
Binary black holes, gravitational waves, and numerical relativity
Publication Title (abbreviated)
J PHYS CONF SER

Identifiers

DOI
10.1088/1742-6596/78/1/012010
ISSN
1742-6588

Publication Information

Publication Date
2007
Volume
78
First Page
U100
Last Page
U109
Page Count
10
Citation
Centrella J, Baker J, Boggs W, Kelly B, McWilliams S, van Meter J. Binary black holes, gravitational waves, and numerical relativity. J PHYS CONF SER. 2007;78 U100-U109.

Copyright